# SDR AWXA200400568

- Difficulty date: May 15, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 18,436 hours, 7,223 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING B-04 CHECK EXFOLIATION CORROSION WAS FOUND ON FORWARD END OF SEAT TRACK Y1292 AT FR 20.  MAINTENANCE REMOVED CORRODED SEAT TRACK Y1292 FROM FR 12 TO FR 24; INSTALLED NEW REPLACEMENT SEAT TRACK IAW A319 SRM 51-72-11 PG 1 & 2.
